Affordable Access

Access to the full text

Quasiperiodic structures in the problem of fluid convection between horizontal planes

Authors
  • Drozdov, S. M.
Type
Published Article
Journal
Fluid Dynamics
Publisher
SP MAIK Nauka/Interperiodica
Publication Date
Apr 23, 2009
Volume
44
Issue
2
Pages
202–212
Identifiers
DOI: 10.1134/S0015462809020045
Source
Springer Nature
Keywords
License
Yellow

Abstract

A steady flow induced by quasiperiodic temperature distributions at the boundaries is considered with reference to the example of fluid convection in a plane horizontal layer heated from below. A spectral-finite-difference method is employed to obtain convective vortex structures varying quasiperiodically along the horizontal coordinate. The properties of the quasiperiodic solutions, together with their spectra and integral characteristics (Nusselt number) are studied as functions of the Grashof number and the boundary conditions of the problem.

Report this publication

Statistics

Seen <100 times